MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC
Model Number 20226
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3 date of event: used the first date of the month of the aware date as no event date was provided.
 
Event or Problem Description
It was reported that stent moved on the balloon.During preparation, when a 7.0x30x135cm express ld iliac / biliary stent was taken out of the package, it was noted that the stent was loose on the balloon.The procedure was completed using an alternate device and there were no patient complications reported.
 
Event or Problem Description
It was reported that stent move on balloon occurred.During preparation, when a 7.0x30x135cm express ld iliac / biliary stent was came out of the package, it was noted that the stent was loose on the balloon.The procedure completed using an alternate device and there were no patient complications reported.
 
Additional Manufacturer Narrative
B3 date of event: used the first date of the month of the aware date as no event date was provided.Updated fields: g1 mfr contact first name, mfr contact last name, mfr contact phone number, mfr contact email.Device evaluated by manufacturer: an express-b-i ld, pmtd, 7.0x30x135cm was received for analysis.A visual examination identified that the stent had moved approximately 2mm proximally on the balloon catheter.A visual examination found no damage to the displaced stent.No other issues were identified with the stent.A visual examination identified that the balloon of the device was received tightly folded which indicates it had not been subjected to positive pressure.A visual examination identified no issues with the balloon material.A visual examination identified no issues with the tip of the device.A visual and tactile examination identified no damage or issues with the shaft of the device.

Brand Name
EXPRESS LD ILIAC / BILIARY
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17054354
Report Number2124215-2023-26282
Device Sequence Number3479801
Product Code NIO
UDI-Device Identifier08714729579694
UDI-Public08714729579694
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K133110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/25/2025
Device Model Number20226
Device Catalogue Number20226
Device Lot Number0030216595
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/15/2023
Supplement Date Received by Manufacturer06/26/2023
Initial Report FDA Received Date06/02/2023
Supplement Report FDA Received Date07/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown